# SDR 98ZZZX708

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N267SW
- Make and model: Child S2BPITTS
- Aircraft serial: 5077
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 24130007
- Condition: Failed
- Location: Lt Ail Hinge
- Part time: 810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON HINGE BRACKET, TUBE BROKE IN CENTER NEXT TO WELD AREA.
